# SDR SWAA2021091409643

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO COMPT R/H ZEE ANGLE UPPER SURFACE BETWEEN STA 500A AND STA 500D ; / [01] REMOVED THE CORROSION AT FWD. CARGO COMPT. R/H Z ANGLE UPPER SURFACE BETWEEN STA. 500A & 500D. REF. B737-700 SRM 51-10-02-0G-0.; [02] ORIG. MAT. OF Z ANGLE: 0.040'; MAT. REMOVED: 0.025'; REMAINING MAT.: 0.015';. FOUND OUT OF LIMITS AS PER B737-7 SRM 53-00-53-1A-2;FIG 103; DETAIL D. TOOL USED CALIPER B/C 172990; DUE DATE: 28-OCT.-2021.; [03] VERIFIED STEPS 1 AND 2; [04] FABRICATED R/H 'Z' ANGLE(SIDE PLATE) LOCATED BETWEEN STA. 500A & STA. 500D;RBL 21. MATERIAL USED EXTRUSION P/N:BAC 1498-444 7075-T62.PO # 1733929. REF. BOEING DWG # 143A7500.; [05] VERIFIED STEP 4; [06] OK TO TREAT; PRIME AND TOPCOAT; [07] TREATED; PRIMED & APPLIED TOPCOAT AT NEW Z ANGLE; AS PER B737-7 SRM 51-20-01-0G-0; AMM 51-21-72-370-804 & 51-21-73-370-803.; [08] INSTALLED ADHESIVELY BONDED NUT PLATES AT NEW Z ANGLE AS PER B737-7 SRM 51-40-10-2R-0 & DWG.143A7500.; [09] VERIFIED STEPS 7 AND 8; [10] TASK COMPLETED; [11] TASK COMPLETED
